MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Model Number 480299
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Condensation was noticed in the tubing of the suction irrigator while it was still in the packaging, prior to opening.A new suction irrigator was retrieved, the contaminated one did not come in contact with the patient.

Brand Name
ENDOWRIST
Common Device Name
SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key24532242
Report Number24532242
Device Sequence Number8894843
Product Code NAY
UDI-Device Identifier00886874114810
UDI-Public(01)00886874114810
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/06/2026
Report Date (Section F) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number480299
Device Catalogue Number480299
Device Lot NumberK16250926
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/06/2026